# SDR MWEA95442

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3915135506N
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT AFT KEEL AT STA 756, LONGERON 29R HAD A CRACKED END FITTING.  MAINTENANCE INSTALLED A NEW END FITTING IAW SRM 51-30-1, SRM 51-30-5.
